Other

The Newborns of Turkish Women in Turkey are alive


The Newborns of Turkish Women in Turkey are alive

In March, the two newborns born by cesarean delivery in Szolnok are alive after their mother had consumed medication last week. The story was confirmed by a woman's grandmother to MTI on Monday.

The picture is just an illustration


She said that they had been informed by the Semmelweis University about the baby's status after the baby had been raised in the press.

They were consuming a dangerous new psychoactive substance

More people were taken to the hospital in serious condition by a dangerous new psychoactive substance in the city of Mt.
Zita Szabou said that, according to the first medical opinion, the persons concerned were short-circuited by the consumption of some dangerous new psychoactive substance.
In its statement, the county police headquarters drew attention to the fact that, according to information so far, a new, dangerous substance has appeared among drug users, which could be life-threatening in the short term.
Citizens were warned to refrain from consuming any drug or psychoactive substance. Everyone was asked to pay attention to their surroundings, family members, acquaintances and report any suspicions to the police.
The actual M1 channel was spoken in Hrad in the evening: six young people were hospitalized in another day for an insane state of drug abuse.
Tnmea Ecseki, the doctor of the weekly Giza Kourrzh-Ordnance of Jasz-Nagykun-Szolnok County, told Hnradu: two young, pregnant women they also went to their town halls, they also had to be covered with cesarean section. The two grow in the intensive care unit. He added: drug of unknown origin, called they could eat crystals. An M1 official, logging in from the site, said that besides the two maternity women, three young men were cared for in the hospital, a man in a "very serious condition" was brought to Budapest, and newborns were also brought.
István Elek, chief medical officer of the Peterhof Street Hospital, confirmed to MTI's inquiries: a young man has been transferred from his town to Szolnok, the young man is currently being "supported."
Kardos Jуzsef the Orszбgos Mentхszolgбlat Йszak-alfцldi Mentхszervezet Jбsz-Nagykun-Szolnok county kirendeltsйgйnek vezetх mentхtisztje MTI said the six young kцzьl nйgyet took the mentхk the Hetйnyi-kуrhбzba Tцrцkszentmiklуsrуl due pszichoaktнv material fogyasztбsa: csьtцrtцk йjjel a 28 йves vбrandуs nхt , three-quarters of an hour past a young man, and later a young man. They were taken in a state of gravity to a Seven-year-old mansion, a young male of 26-28 years old, from another turkish-miklós. He was taken to Budapest for the toxicology department of the Peterhof Hospital.
According to MTI's unconfirmed information, the three people who have been brought to the hospital recently are probably part of a family.

A man has been arrested on suspicion of larceny

Meggyanъsнtott ordered in connection with the tцrцkszentmiklуsi kбbнtуszerьggyel fйrfi elхzetes letartуztatбsбt a hуnapra Jбrбsbнrуsбg Szolnok - Szolnok kцzцlte Tцrvйnyszйk sajtуszуvivхje the hйtfхi tбrgyalбst kцvetх tбjйkoztatуn, hozzбtйve the dцntйs not jogerхs.
Judit Papp said: The man is suspected in 2016 of being known as crystal and herb has released an active substance. This may also suggest that on January 28, 2016, more people pentadron content port given, the users of the port were in an insane state, he remarked.
Investigators also seized marijuana at the suspect's residence, he added.
Judit Papp said that the court had ordered the arrest of the suspect on the basis of the above, because of the magnitude of the punishment he could have, because his case was overheard by others. The ruling is not final because the suspect and his defense are milder, he appealed for a domestic detention order, he said.

Gabor Zacher: "scandal" in the Hungarian Book History, which took place in Târkszentmiklós

According to Zacher Toxicology, "scandalism" has occurred in the history of Hungary,
Gabor Zacher, quoted as saying by the current channel M1, said on Friday night that young people were taking well-known drugs called alpha-PVP and pentedrone, which appeared on the market two or three years ago, . Both of them are self-sufficient to cause a life-threatening condition, but at the same time, especially. He explained: Symptoms of overdose include fast heartbeat, tightness, high blood pressure, extreme elevation of body temperature, and cramps.
Toxicologists have stated that "it is human irresponsibility" that the two women who are pregnant have used drugs and endangered the lives of the fetus.
Zacher Gbor also said that the substance young people might have consumed may have been too pure. He said: He must have taken the powder from a drug dealer in some imaginative way (he mentioned the crystal and the music) and did not know what its effect was or what combination of substances it was.